OCD

i also observed that when i get angry, i feel really really really bad afterward. the bad habit of getting angry when i have an anger or unpleasant feeling inside creates nothing but more unpleasant feeling. this mechanism is maybe good for psychopaths but not for me. :-D
 
Hello there.
Yesterday, i started to feel nausea, i vomitted multiple times, i had diarrhea, i am weak, i am cold and my heart rate is near 90-100. I also have pain in my stomach. So, i did take since some days, 2,4g NAC, 400mg 5HTP, 10grams glycine, 10grams inositol... i feel really weird... i have a lot of pains in the body, totally tired like in an infection, palpitations (90 bpm heart rate)... could it be a serotoninergic syndrome? I stopped everything... my stomach is irritated, i think it comes from here... but my intestine also are upset (diarrhea, from time to time)... i feel hot, i feel cold... i feel like i have brainfog... since glycine highen levels of serotonine, that 5htp is serotonine, etc, did i took too much of it? I would like to balance the excess if so... i also drank some wine yesterday, 1 glass (i felt not so good afterwards).

Possible Side Effects

Glycine
:

Glycine supplements are generally considered safe if taken as directed. With that said, there has been little research into the long-term safety of glycine supplements.
Most people who take glycine will not experience any side effects. Those who do may have mild gastrointestinal symptoms such as an upset stomach, nausea, loose stools, or vomiting.

You may experience stomach irritation as a side effect of L-glycine 1. Stomach-related side effects include nausea and vomiting, which may lead to a temporary decrease in your appetite.
If stomach irritation persists or becomes severe, seek care from your medical provider.

NAC :

Stomach Irritation

The most common side effects associated with orally-administered NAC supplements are stomach-related. You may feel nauseated, vomit or develop diarrhea or constipation, RxList warns. These side effects may contribute to loss of appetite, stomach cramps or bloating. Avoid taking this supplement on an empty stomach to limit or prevent stomach irritation. If stomach discomfort persists, seek additional care from your physician.

Fatigue

You may feel unusually fatigued while receiving treatment with NAC supplements, Memorial Sloan-Kettering Cancer Center (MSKCC) reports. Increased fatigue may negatively affect your ability to remain alert and attentive during your daily activities. If fatigue becomes bothersome, consult your doctor.
livestrong, verywell

Generally, i was taking them with a lot of water, etc. But, yesterday at night, i was in a rush and i took 4grams of glycine, 2 NAC (1,2g) and 4grams inositol, with, IMO, not enough water... could it be the cause? Or is it the excess of serotonine? Also, i did test to puff a cigarillo, to see the taste, as i offered them to my woman... i did take the supplements at 9pm and i did puff at 1am... the symptomes (nausea, the need to vomit and a general weakness state, came maybe near 1:30am... or so... i also drank more sparkling water than before, with lemon juice... i also was upset yesterday and angry, because of an ocd, and everything i get angry, i feel really really bad and i have the feeling my body is filling with a stress and that a mess is being done... also, i did eat near 00:40am, because i was feeling bad... maybe this is the association of all these facts that caused the state i am in now, since...
I remember that Dr Braverman had a list a symptoms

Signs and Symptoms of Too Much Serotonin
according to livestrong

Mild Symptoms
Someone with too much serotonin may experience a variety of mild symptoms, including diarrhea, nausea, vomiting, headache and shivering. The affected individual may become agitated, restless, uncoordinated or confused. He may develop goose bumps and a rapid heart rate. The muscles may twitch and the pupils may dilate. He may sweat heavily and develop rapid changes in blood pressure.
Severe Symptoms
If the levels of serotonin become extremely high, even more pronounced and dangerous symptoms may occur. This can include a high fever and irregular heartbeat. In some cases, the person may fall unconscious or have a seizure. Serotonin syndrome can be fatal if left untreated once serious symptoms develop.
The mild ones ressemble mines... but, i can not make a direct deduction... Taking GABA promoting supplements (inositol) would ease the problem? How to balance such symptoms?

I also can't stand still... it is said that benzodiazepines are used to treat the agitation...

Prevention and treatment
It consists of stopping the medication, sedation and cooling the patient4. 4 Sometimes cyproheptadine, a serotonin receptor antagonist, is needed in moderate to severe cases. 3 An important combination treatment is agitation control through benzodiazepine sedation.
wikipedia

I have benzos, i took 12,5mg of seresta... but i don't know what to do more... i take infusion, etc etc, for the diarrhea, etc.

Well, thank you, and sorry to 'impose' that...

Peace.
 
I also do take melatonine at night, so, as it is transformed into serotonin... so, it's 7:00pm more or less here in France, i am wearing dark orange glasses to make the melatotin be synthesized... but i will not take melatonine, maybe, tonight... nor other serotonin promoting supplements. i want to drink drink drink but i pee pee pee.
Well, too bad experience... it's bad to make some tests alone... not good, because, i can not go see a doctor now... i could, at ER, but, i don't know if i'll succeed explaining all the stuff...
Peace to you.
 

3DStudent

The Living Force
FOTCM Member
SunEterna,

I don't have any specific advice, but it sounds like you may be trying too many things at once. I would take it slower and only add something every few days or even a week. I like to find both positive and negative correlation too, as in: when I take this I feel better and when I don't I feel worse.

So maybe just try adding things slowly. You could be going too fast and that is increasing your anxiety, which is the opposite of what you want. Maybe someone has more specific recommendations, but that's my 2 cents. Best regards.
 

3DStudent

The Living Force
FOTCM Member
Thank you for your advice 3DStudent. You experienced that?
I think it's a good idea in general to take that approach. If you go slowly and see how something affects you when you take it and also when you stop taking it, you have more data to work with.

Specifically, one time I drank a lot of yerba mate and then took some internal DMSO. It was a big mistake and I had a panic attack. DMSO should be taken internally on an empty stomach.
 

Border Dog

Padawan Learner
I also take vitamin D... i also put my feet on a wire connected to the earth (it calm me down. if i do not touch ground, i really see the difference !). i also try to smell linalool (from lavender), from time to time. breathing is also good. i try now to use all of this regularly. it's a good thing not let the unbalance install itself i guess.
I would like to make some general observations ( not intended to be personal ), related to Balance, taking account the psychosomatic kind of cause (or causes) of the undesirable disturbs.

First topic, its think very careful about use of suplements that could be overcharging methabolism, so (somaticly) increasing level of anxiety (on the day after), that will request more doses and/or other suplements to feel more better. Its well knowed that most "suplements" usually are eliminated by the kidneys and liver, and these excesses may be overloading the functioning of metabolism, and so with much suplements the individual tries to supply the overload rather than the body's equilibrium.

Rest and chicken soup cure any serious illness. Chamomile and/or Mint Tea reduces any anxiety. Good nutrition is better than any supplement. Fasting once a week keeps the body (methabolism) lighter and healthier. The intention of this first topic is also to observe carefully at the fact that overloading the organism tends to aggravate the psycosomatic process rather than improving the balance.

Second topic, its observe the "Energetic Symthom" ("put my feet on a wire connected to the earth (it calm me down."). I think that's more than enough to do a task with energy, not only with "food". The basic work with personal energies is The Vibrational State Exercise, so with this exercise, you don't need a wire (you can even use if you want test), can be done anytime anywhere, of course the results are different, but the habit of doing this exercise has many positive results for the balance and cleansing, not only of the body but also of thoughts and feelings.

First caring "the body" and Second caring "the body, the mind and the Spirit", you probably will experience the Healthy Body, Healthy Mind circumstance to go very nice to the Third topic. If you not feel nice, try again first and second to fix a satisfactory result with yourself, even if it is only partially satisfactory, because under these circumstances, you should not be demanding much of yourself. Even this level of satisfaction must be well observed and balanced, not to feed much negative thoughts.

Third topic its make something good to others, giving (sincere) help and assistance. It's great to do little things that make others happy with you. This may sound silly, but appreciating how happy others are about little things will make you want to be happy too. If you have done everything right and your efforts have not left you and another person happy-satisfied, try to know why, but keep in mind that this is a mistake you should not make mainly to yourself, because if something went wrong just fix or make a new.

The world won't end anytime soon, and the best thing to do is enjoy the (simple) good things.
 
Top Bottom